Minimal group topologies

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)493-508
JournalColloquia Mathematica Societatis Janos Bolyai
Volume41
Publication statusPublished - 1983

Cite this

@article{d1d3b9e242a84623852cca779f7e1db7,
title = "Minimal group topologies",
author = "L. Stoyanov",
year = "1983",
language = "English",
volume = "41",
pages = "493--508",
journal = "Colloquia Mathematica Societatis Janos Bolyai",
issn = "0139-3383",
publisher = "North-Holland",

}

Minimal group topologies. / Stoyanov, L.

In: Colloquia Mathematica Societatis Janos Bolyai, Vol. 41, 1983, p. 493-508.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Minimal group topologies

AU - Stoyanov, L.

PY - 1983

Y1 - 1983

M3 - Article

VL - 41

SP - 493

EP - 508

JO - Colloquia Mathematica Societatis Janos Bolyai

JF - Colloquia Mathematica Societatis Janos Bolyai

SN - 0139-3383

ER -